# SDR FDEA201606111948

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Part time: 95,094 hours, 40,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT STA 1383, LBL 27.  REPLACED SEAT TRACK SECTION WITH PN S4929147 IAW SRM 53-70-00, FIG 1, VOL 1.
